Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

On ADs for 3 mths - foggy head and no energy

(4 Posts)
printmeanicephoto Thu 27-Mar-14 16:42:03

I don't feel the gut wrenching sadness that I did before which is a plus but head is foggy, bad memory and no motivation. Can manage work but little else.

Is this normal on ADs after 3 months? (Fluoxetine 20mg).

printmeanicephoto Thu 27-Mar-14 18:21:42

Just sat on sofa for 2 hrs earlier and didn't move - no motivation. Tired as I keep waking up in night thirsty on the ADs.

LongTimeLurking Sat 29-Mar-14 12:38:22

Very normal. SSRIs seem to make many people emotionally 'flat' with a 'don't give a shit' attitude.

LastingLight Sat 29-Mar-14 13:27:41

It happens. There is little point in getting rid of the sadness if you cannot function, so go back to your doctor. There are many other ad's they can try that might work better for you.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now